# SDR 97FDEA00434

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N128FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19720
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Part number: 65185381
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0145 002 CORROSION (C53-132-02-1/2) ON 870 UPPER CENTER WING SPAR CHORD, VERTICAL FLANGE, RBL 16 TO RBL 24.  REPLACED BS 870 UPPER CHORD PER BCE DRAWING 65C2153.  REPAIRED CORROSION ON UPPER SKIN OF CENTER FUEL TANK BS 870 TO BS 843, RBL 70.5 TO RBL 37 PER FED EA 7-5710-34156 AND AT BS 870 TO BS 859.5, LBL 70.5 TO LBL 56 PER FED EA 7-5710-34157.  REPLACED LOWER CHORD RBL 45 LONGITUDINAL BEAM BS 870 TO 830 PER FED SRM 51-40-4.
